U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Prednisolone acetate medication

A 46-year-old member asked:
Dr. Robert Kent
Physical Medicine and Rehabilitation 12 years experience
Yes it can: While it is not the most common side effect, it certainly cause this. If you notice any other symptoms, please discuss with your prescribing physician... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 44-year-old member asked:
Dr. Tim Conrad
Ophthalmology 34 years experience
No effect: It has no effect on a chalazion. Try hot soaks three to four times per day. If this does not work, then see an ophthalmologist.
A 45-year-old male asked:
Dr. Grace Akoh-Arrey
Pharmacology 16 years experience
Eye infammation: Can be used in treatment corneal injuries from chemical, radiation, or thermal burns, or penetration of foreign bodies. Also used in treatment of ster... Read More
A 27-year-old male asked:
Dr. Alan Jackson
Addiction Medicine 30 years experience
Yes.: Read the smaller print on each , they both say Prednisolone acetate.
A 33-year-old member asked:
Dr. Charles Turck
Pharmacology 17 years experience
See below: Apo-prednisone and prednisolone acetate are both in the class of drugs called corticosteroids. The difference between the two is their use and formula... Read More
A 30-year-old member asked:
Dr. Tim Conrad
Ophthalmology 34 years experience
Reduce inflammation: Those drops reduce inflammation that is associated with eye surgery.
A 27-year-old male asked:
Dr. Neal Sher
LASIK Surgery 50 years experience
Depends: Steroid eye drops if taken for weeks can cause cataract and glaucoma. They are usually not a problem for a short term treatment for a number of eye ... Read More
A 42-year-old member asked:
Dr. Alan Jackson
Addiction Medicine 30 years experience
No: This is strictly a side affect of high dose systemic prednisone.
A 65-year-old female asked:
Dr. Bernstein Joel
ENT and Head and Neck Surgery 60 years experience
Highly unlikely: Topical steroids to the eyes or the nose would not have enough concentration in the blood to produce side effects such as weight gain. Ask your eye d... Read More
A 46-year-old female asked:
Dr. Ilan Cohen
Ophthalmology 25 years experience
Not advisible: A stye is an infection. Prednisolone could potentially make the infection worse as it reduces your body's ability to fight infection. Hot compresses a... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership